Julie Rehmeyer's 'Through the Shadowlands'
Writer Never Give Up talks about Julie Rehmeyer's new book "Through the Shadowlands: A Science Writer's Odyssey into an Illness Science Doesn't Understand" and shares an interview with Julie ...
Discuss the article on the Forums.

Berberine - anyone else taken? Does it make you light-headed?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by snowathlete, Jun 12, 2013.

  1. snowathlete

    snowathlete Not an ol' sleazebag

    Messages:
    3,116
    Likes:
    12,401
    UK
    I'm taking Berberine, 200mg the last week, and when I take it, it makes me light headed. Anyone else?
     
  2. Symptomatic

    Symptomatic Senior Member

    Messages:
    197
    Likes:
    82
    I've not taken it (but it's on my list of "maybe to try later" stuff), but am interesting in following along with how this works for you, and also hearing of the experiences of others.
     
  3. Sushi

    Sushi Moderator and Senior Member Albuquerque

    Messages:
    13,765
    Likes:
    20,264
    Albuquerque

    I am taking it too, but don't feel light headed. I am dividing the dose--half capsule (100 mg) in the morning, and the other half in the evening. Maybe you could try it that way?

    Sushi
     

See more popular forum discussions.

Share This Page